# SDR CA050823001

- Difficulty date: August 22, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 22,638 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 1105031412
- Condition: Cracked
- Location: Te Flaps
- Component: Trailing Edge F
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION, MAINTENANCE FOUND A CRACK IN THE RT FLAP ASYMMETRY TELEFLEX CABLE SUPPORT. THIS SUPPORT IS LOCATED ON THE RT FLAP IB SUPPORT AND IS ATTACHING POINT FOR ASYMMETRY DETECTOR TELEFLEX ROD END. FURTHER INVESTIGATION, A SECOND CRACK WAS ALSO FOUND ON SAME PART. BOTH CRACKS WERE ADJACENT TO SUPPORT ATTACH BOLT HOLES.  FIRST CRACK PROPAGATED FROM UPPER PORTION OF SUPPORT AND MEASURED APPROX 1.25 INCHES IN LENGTH.   SECOND CRACK PROPAGATED FROM LOWER PORTION OF SUPPORT, MEASURED APPROX  .25 INCHES IN LENGTH.  THE SUPPORT WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
